# SDR ASAA2024050949963

- Difficulty date: May 9, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 990 Rlb 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT RBL 45 STA 990 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED IAW B737-800 SRM 51-40-02-0G-0W 1 O .050 R .032 L 1 D .018.
